# SDR MWEA011249

- Difficulty date: September 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,868 hours, 60,367 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Valve
- Condition: Out Of Adj
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLAP/RUDDER STOP INOP LIGHT ILLUMINATED, RETURNED TO GATE.  SHIMMED AUX RUDDER THROW LIMITER CONTROL VALVE PER MM 27-20-0.  OPERATIONS CHECK GOOD.
